Application form: powders and granulation products
Indication group: analgesics, antipyretics
Active substance: Paracetamolum 1000 mg, Phenylephrini hydrochloridum 10 mg, Acidum ascorbicum (vit. C) 70 mg.
Pregnancy and lactation: Do not use Coldrex during pregnancy. It is not suitable to use the preparation during lactation.
minimum amount for dispatch: Coldrex MaxGrip hot drink with the forest fruit flavour contains paracetamol, the medicine against pain and fever, which relieves the sore throat, headache, pain in muscles and joints, and it reduces fever. In the preparation it is contained in the maximum dose. Furthermore it contains phenylephrine, which relieves nasal congestion and paranasal sinuses, and thus it makes breathing easier. Coldrex also contains C vitamin, which is a usual part of the preparations against flu. It supplements C vitamin, which the body often misses at the early stage of flu and cold. The active substances in Coldrex MaxGrip do not cause sleepiness.
Recommended dosage: Adults: 1 bag every 4-6 hours. Do not take next bag within 4 hours. The maximum daily dose is 4 bags. The maximum duration of treatment without consulting your doctor is 7 days. Due to the active substance content, it must not be given to children and adolescents under 18 years of age.
Manufacturer: SmithKline Beecham SA, Madrid, Spain, www.gsk.com